I crashed my E2 by using too much arimidex, please help

Page 1 of 3 123 LastLast
Results 1 to 15 of 38
  1. #1
    Junior Member


    Join Date
    Jun 2018
    Location
    Europe
    Posts
    21

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    2
    Thanked in
    1 Post
    Rep Points
    200100

    I crashed my E2 by using too much arimidex, please help

    This is my first post, so introductions are in order. Hi guys and gals, I am glad to be here. Anyway back to my problem. I am in my mid 30s and I am a trt patient for life. I had a pretty serious accident and to cut the story short, I require testosterone because my own body does not produce it in any significant quantity. I have been on TRT since 2011 and started to have issues about a half a year ago, mainly water retention. So my doctor started off with clomid to combat the sides, however after few months I still had water retention so he moved me onto Arimidex @ 1mg EOD. Yes, I know now that, that dosage was overkill but I trusted my doctor at the time and well, after maybe 8? weeks or so suddenly I started going to the bathroom every hour, my energy levels plummeted, achy joints, depression, all the *good stuff* from crashed E2. At first I had no clue what was happening but after some research and blood work I knew my estrdiol was almost non-existant, scale here on bloodwork is 5-45 on estradiol, I had 1.72. It's been 5 weeks and I am still low, cause all the side effects are still going strong. I stopped the AI right away, even before I had blood done ( I researched my symptoms and pretty much had an idea of what was happening to me ) My TRT regimen is Omnadren 250 1ml every 10 days, I know it's a high dosage for a TRT patient, but I am also on strong pain medication and such which counteract my testosterone levels.
    So how long is this going to last, I am weaker by the day, I have to supplement my electrolytes and minerals and vitamins because I piss it all away, and I don't see a light at the end of the tunnel So any advice would be much appreciated. Also I spoke with my doctor about this issue, he said to wait it out and to do bloodwork every week.

  2. #2
    Board Rep
    BOARD REP
    ALLEX's Avatar


    Join Date
    Dec 2017
    Location
    www.steroidify.com
    Posts
    2,433

    Thanks Thanks Given 
    4
    Thanks Thanks Received 
    513
    Thanked in
    415 Posts
    Rep Points
    2147483647

    Double your test for a few weeks and do a few 2000iu shots of HCG.

  3. #3
    ---Anabolic Monster---
    BIGVNYC's Avatar


    Join Date
    Nov 2013
    Location
    The Big Apple
    Posts
    3,344

    Thanks Thanks Given 
    7
    Thanks Thanks Received 
    38
    Thanked in
    27 Posts
    Rep Points
    2147483647

    250mgs every 10 days is not alot of testosterone in fact some doctors prescribe 250 to 600mgs a week it all depends on the patient and blood work. So what you should do is cut back on the Arimidex cut the dose in half until you get the desired results. But blood work is the only true way to dial in tohe dosage...

  4. #4
    Senior Member
    ffang2's Avatar


    Join Date
    May 2015
    Location
    Florida
    Posts
    247

    Thanks Thanks Given 
    22
    Thanks Thanks Received 
    15
    Thanked in
    14 Posts
    Rep Points
    2147483647

    It might be a few weeks. It sucks Iíve done it. You need to learn your sweet spot. Everyone is different for me 1/2 an armidex weekly per 200mg test and Iím perfect.


    Sent from my iPhone using Tapatalk

  5. #5
    Member
    Blasher74's Avatar


    Join Date
    Jun 2018
    Posts
    37

    Thanks Thanks Given 
    10
    Thanks Thanks Received 
    15
    Thanked in
    12 Posts
    Rep Points
    1500100

    Holy shit that is a hefty dose of arimidex. .25mgs every 4 to 5 days is my sweet spot. It took me a little to get that figured out as well. Crashed my e a couple times. It takes a little time but you will be good soon.
    And welcome to asf

  6. #6
    Senior Member
    machinist9's Avatar


    Join Date
    Jun 2012
    Location
    150 miles from water and 2 feet from hell !!!!
    Posts
    8,229

    Thanks Thanks Given 
    822
    Thanks Thanks Received 
    484
    Thanked in
    363 Posts
    Rep Points
    2147483647

    Welcome to asf brother.

  7. #7
    Senior Member
    LowTman's Avatar


    Join Date
    Jun 2013
    Posts
    1,534

    Thanks Thanks Given 
    139
    Thanks Thanks Received 
    268
    Thanked in
    176 Posts
    Rep Points
    2147483647

    I crashed my E2 by using too much arimidex, please help

    Switch ro asin, it is almost impossible to crash on it. Adex is less forgiving. Iíll post up a great article explaining the reasoning behind Asin being so forgiving when it comes to crashing your E2.

    LowT

  8. #8
    Super duper mod


    Join Date
    Nov 2013
    Location
    way down
    Posts
    7,382

    Thanks Thanks Given 
    1,572
    Thanks Thanks Received 
    1,614
    Thanked in
    928 Posts
    Rep Points
    2147483647

    Quote Originally Posted by BIGVNYC View Post
    250mgs every 10 days is not alot of testosterone in fact some doctors prescribe 250 to 600mgs a week it all depends on the patient and blood work. So what you should do is cut back on the Arimidex cut the dose in half until you get the desired results. But blood work is the only true way to dial in tohe dosage...
    Man what dr do you know that prescribes 600 a week?

  9. #9
    Senior Member
    Duluxx's Avatar


    Join Date
    Jun 2012
    Age
    43
    Posts
    1,247

    Thanks Thanks Given 
    581
    Thanks Thanks Received 
    133
    Thanked in
    98 Posts
    Rep Points
    2147483647

    Adex crushes my strength with just .5 once a week on 200mg test. Never take anymore.

  10. #10
    Banned


    Join Date
    Jun 2012
    Posts
    8,622

    Thanks Thanks Given 
    939
    Thanks Thanks Received 
    1,416
    Thanked in
    753 Posts
    Rep Points
    2147483647

    Quote Originally Posted by frank zazz View Post
    Man what dr do you know that prescribes 600 a week?
    ^^^This^^^. If a doctor is prescribing 600mg/wk of testosterone, he is a steroid dealer and it's only a matter of time before he gets popped.

    To OP, I agree with your doc. Drop the adex and monitor bi-weekly. Your e2 will come back. And like suggested aromasin is probably a better choice for you.

  11. #11
    Senior Member
    Duluxx's Avatar


    Join Date
    Jun 2012
    Age
    43
    Posts
    1,247

    Thanks Thanks Given 
    581
    Thanks Thanks Received 
    133
    Thanked in
    98 Posts
    Rep Points
    2147483647

    Quote Originally Posted by jerseydevil View Post
    ^^^This^^^. If a doctor is prescribing 600mg/wk of testosterone, he is a steroid dealer and it's only a matter of time before he gets popped.

    To OP, I agree with your doc. Drop the adex and monitor bi-weekly. Your e2 will come back. And like suggested aromasin is probably a better choice for you.
    It is a crazy high dose for trt. He said he had some kind of accident. Would this justify 600?

  12. #12
    Board Rep
    BOARD REP
    ALLEX's Avatar


    Join Date
    Dec 2017
    Location
    www.steroidify.com
    Posts
    2,433

    Thanks Thanks Given 
    4
    Thanks Thanks Received 
    513
    Thanked in
    415 Posts
    Rep Points
    2147483647

    600mg is not TRT. Aromasin is better than adex.

  13. #13
    SOCIAL JUSTICE MOD
    Intense's Avatar


    Join Date
    Jun 2012
    Posts
    5,450

    Thanks Thanks Given 
    601
    Thanks Thanks Received 
    723
    Thanked in
    490 Posts
    Rep Points
    2147483647

    250mg every 10 days isn't a high dose, it's about normal.

    But your arimidex is pretty crazy. Just give it a couple more weeks for your body to bounce back, I wouldn't do anything like increasing your test dose or any weird shit. Then I suggest getting on a low dose of aromasin(as needed) or cutting back your arimidex to .25 every 3 to 4 days depending on how you convert. Personally I wouldn't need an AI at all on your dose of test.

  14. #14
    Junior Member


    Join Date
    Jun 2018
    Posts
    27

    Thanks Thanks Given 
    10
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    100

    I crashed my e2 a couple months ago. What worked for me at getting it back on track was to continue pinning my test as scheduled, and not taking any adex for 2 weeks to allow my e2 to rise. Good luck brother

  15. #15
    Senior Member
    brazey's Avatar


    Join Date
    Jun 2012
    Posts
    4,318

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    64
    Thanked in
    62 Posts
    Rep Points
    2147483647

    Welcome.... Everyone is different. The higher your body fat the more you will aromatize. As said, 2 weeks or so and it should be back to normal.

Similar Threads

  1. Crashed E2
    By Skinnyguy180 in forum Anabolic Steroids
    Replies: 14
    Last Post: 08-04-2016, 06:19 PM
  2. Help crashed TNE
    By DLastra in forum Anabolic Steroids
    Replies: 45
    Last Post: 02-06-2016, 10:14 AM
  3. Is this crashed
    By mikehorning48 in forum Anabolic Steroids
    Replies: 36
    Last Post: 09-16-2015, 07:12 PM
  4. crashed TNE
    By TheOne23 in forum Anabolic Steroids
    Replies: 5
    Last Post: 11-08-2014, 08:38 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2012-2019 Anabolic Steroid Discussion Forums
Google Authenticator verification provided by Two-Factor Authentication (Free) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.